U.S. doctors online nowAsk doctors free
A 35-year-old member asked:

I took the pills and i get crying headaches, am i dying, is this really it?

1 doctor answer2 doctors weighed in
Dr. Heidi Fowler
Psychiatry 26 years experience
If you have just: Taken an overdose of pills it is essential that you call 911 for emergency assistance. It is my hope that you did not die. You can call the national suicide hotlines 24/7 at 1-800-suicide (1-800-784-2433) or 1-800-273 – talk (1-800-273-8255) for support. You need to be receiving professional care. Suicide is never the answer.
Last updated Jul 27, 2014

People also asked

Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership

Disclaimer:

Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.